06-08-2003, 11:12 AM #1New Member
- Join Date
- Jun 2003
Coming off T -- hCG, Arimidex dosage?
I've read all the other postings on hCG and Arimidex dosage, but I have a unique situation. You guys know more than most Drs; would greatly appreciate any advice:
I'm not a bodybuilder, but have been on compounded testosterone gel for 1.5 years because of a pituitary problem. Before taking T, my level wasn't super low, only 400 ng/dl. On T it's been around 700-900 ng/dl.
The T has evidently caused excessive hematocrit, plus it no longer helps me from an energy and sexual standpoint like it used to. My estradiol is within the normal range.
My endocrinologist agreed to take me off T and see if other steps can increase my natural T production. However my testicles are atrophied, so a restart protocol is needed. My endo prescribed this:
3000 IU hCG IM injection 3x per week (9000 IU per week total) for one month. Keep taking T during that period. Then after one month, quite T and hCG.
He didn't prescribe any anti-E. However I have some Arimidex from another Dr, but am not taking it right now.
Isn't 9000 IU hCG per week very high? Should I take a lower dosage for a longer period, say 2 months? Should I take Arimidex during the hCG period? Drs aren't very familiar with this area. Looking for advice.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)